# SDR DALA2022121207997

- Difficulty date: December 11, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 87,356 hours, 39,852 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3234 NEED TO COMPLY WITH DELTA ERA 604224-14AD (MAJOR REPAIR). CORRECTIVE ACTION: COMPLIED WITH. (2534630)
